# SDR HNAA2023071750247

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 49,614 hours, 45,407 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS BLANKED OUT WITH BURNING SMELL   SWAPPED EICAS AND FO MFD IAW AMM 34-22-01 PER MEL 34-1. OPS CHECK GOOD. INSPECTED ELECTRICAL CONNECTORS WITH NO DEFECTS NOTED. SEE THIS LP SEQ 2 FOR MEL.   SWAPPED EICAS AND FO MFD DUE TO EICAS BLANKING OUT WITH BURNING SMELL.   MAIN PANEL DISPLAYS
